The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (929 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 4, 1991, pp. 513–523
DOI: 10.4171/ZAA/472

Published online: 1991-12-31

Semianalytic Discretization of Weakly Nonlinear Boundary Value Problems with Variable Coefficients

Christian Grossmann[1]

(1) Technische Universität Dresden, Germany

A new technique for the iterative treatment of two-point boundary value problems by means of piecewise simplified operators is investigated. Unlike in previous approaches the main part of the differential operator is also used in the projected right hand side of the recursion of the Iteration process. We show the iterates recursively to be piecewise smooth enough to prove the contractivity of the mapping of the iteration. We state the local convergence of the discretization with respect to the step size of the underlying grid.

Keywords: Boundary value problems, monotonte discretizations, simplified operators

Grossmann Christian: Semianalytic Discretization of Weakly Nonlinear Boundary Value Problems with Variable Coefficients. Z. Anal. Anwend. 10 (1991), 513-523. doi: 10.4171/ZAA/472